# SDR A6WA200840451

- Difficulty date: May 20, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 14,844 hours, 12,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R3895719
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER PROTECTIVE PLATE P/N 601R38957-19, FOUND CORRODED OVER LIMITS.   SERVICE DOOR LOWER PROTECTIVE PLATE REPLACED IAW SRM 51-41-04. (A)
